# SDR JIKA2023080201

- Difficulty date: August 2, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N347AF
- Make and model: Beech 1900C
- Aircraft serial: UC66
- Aircraft time: 44,498 hours, 40,490 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: PT6A65HS
- Part serial: A002MY8A
- Condition: Damaged
- Location: Zone 400
- Part time: 9,414 hours, 7,298 cycles
- Component: Engine, Pwa, PT6
- Component part number: PT6A65B
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH TO KSJU, THE FLIGHT CREW REPORTED LEFT ENGINE TORQUE DROP AND SLIGHT YAW TO THE LEFT. PILOT SHUTDOWN LH ENGINE IAW QRH. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT LANDED IN KSJU WITHOUT INCIDENT. MAINTENANCE INSPECTED ENGINE COMPRESSOR BLADES, POWER TURBINE BLADES AND WERE ALL FOUND OK.  NO DEBRIS FOUND IN ENGINE OIL OR OIL FILTER.  MAINTENANCE ALSO PERFORMED ENGINE RUN AND ENGINE TEMPERATURE WAS WITHIN LIMITS.  ENGINE REACHED TAKEOFF TORQUE BUT NOTED ACCELERATION WAS LAGGING IN ALL PHASES.  PROCEEDED TO BORESCOPE ENGINE AND FOUND STATOR HOUSE WAS DAMAGED. A NEW HOT SECTION WAS RECEIVED ON 08/11/2023 AND INSTALLED. GROUND PERFORMANCE RUNS COMPLETED AND FOUND SATISFACTORY.
